Adiabatic and Isothermal Ion-acoustic Speeds of Stable Farley-Buneman Waves in the Auroral E Region

Robinson, T. R. and Honary, F. (1993) Adiabatic and Isothermal Ion-acoustic Speeds of Stable Farley-Buneman Waves in the Auroral E Region. Journal of Atmospheric and Terrestrial Physics, 55 (1). pp. 65-77.

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Atmospheric and Terrestrial Physics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1900
Subjects:
Departments: Faculty of Science and Technology > Engineering
Faculty of Science and Technology > Physics
ID Code: 9988
Deposited By: Dr Steve Marple
Deposited On: 24 Jun 2008 16:51
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 15:49
URI: https://eprints.lancs.ac.uk/id/eprint/9988

Actions (login required)

View Item View Item